Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Boolean algebra of logic


Author: William Hanf
Journal: Bull. Amer. Math. Soc. 81 (1975), 587-589
MSC (1970): Primary 02J05; Secondary 06A40, 02G15, 02H05
MathSciNet review: 0389573
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lawrence Feiner, Hierarchies of Boolean algebras, J. Symbolic Logic 35 (1970), 365–374. MR 0282805 (44 #39)
  • 2. William Hanf, Model-theoretic methods in the study of elementary logic, Theory of Models (Proc. 1963 Internat. Sympos. Berkeley), North-Holland, Amsterdam, 1965, pp. 132–145. MR 0210570 (35 #1457)
  • 3. William Hanf, Primitive Boolean algebras, Proceedings of the Tarski Symposium (Proc. Sympos. Pure Math., Vol. XXV, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1974, pp. 75–90. MR 0379182 (52 #88)
  • 4. Marvin L. Minsky, Recursive unsolvability of Post’s problem of “tag” and other topics in theory of Turing machines, Ann. of Math. (2) 74 (1961), 437–455. MR 0140405 (25 #3825)
  • 5. Raphael M. Robinson, Undecidability and nonperiodicity for tilings of the plane, Invent. Math. 12 (1971), 177–209. MR 0297572 (45 #6626)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02J05, 06A40, 02G15, 02H05

Retrieve articles in all journals with MSC (1970): 02J05, 06A40, 02G15, 02H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13747-5
PII: S 0002-9904(1975)13747-5



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia